Tylenol Sinus Extra Strength Nighttime eZ Tabs relieve your sinus symptoms at night. eZ Tabs are easy to swallow, sweet-coated tablets.
• Sinus pain and pressure
• Sinus headache
• Sinus congestion
• Aches and pain
• Runny Nose & Sneezing
Medicinal ingredients (each tablet contains)
Acetaminophen (extra strength) 500 mg (Pain reliever, fever reducer)
Phenylephrine Hydrochloride 5 mg (Nasal Decongestant)
Chlorpheniramine Maleate 2 mg (Antihistamine)
Non-Medicinal Ingredients: Carnauba wax, cellulose, citric acid, corn starch, D&C yellow no. 10 aluminum lake, FD&C blue no. 1 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
Keep out of the reach of children. This package contains enough medication to seriously harm a child. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage. Talk to a healthcare practitioner before use if you:
• have serious kidney or liver disease
• have chronic alcoholism
• have high blood pressure, heart or thyroid disease, diabetes, glaucoma, an enlarged prostate gland
• are elderly, pregnant, or breastfeeding
• are taking other medications, including natural health products, prescription drugs, nonprescription drugs.
Extra Strength Tylenol Sinus Nighttime tablets may cause drowsiness or excitability. Avoid alcohol, driving or other activities requiring alertness. Talk to a doctor before use if you have chronic lung disease (including asthma) or are taking tranquilizers or sedatives. Use only on the advice of a doctor. Consult a doctor if fever lasts more than 3 days or symptoms last more than 5 days. If symptoms worsen, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm, talk to a doctor. Do not use if you are allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop.
Drug Interaction Precaution: Do not use with a monoamine oxidase inhibitor – MAOI (e.g., certain drugs for depression), or for 2 weeks after stopping the MAOI. If you are uncertain if your drug contains an MAOI, talk to a doctor before taking this product.
In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal or blister unit is broken. Store at room temperature, 15–30°C (59–86°F). Protect from moisture.
Do not take more than directed (see liver warnings).
Adult Use Only (12 years and older): Take 1-2 tablets every 4 hours as needed
Do not take more than 8 tablets in 24 hours.
Tylenol Sinus Extra Strength Nighttime caplets contains phenylephrine, a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Phenylephrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian tubes.
Tylenol Sinus Extra Strength Nighttime caplets contains an oral decongestant can temporarily ease congestion, but it can also create a slight increase in your blood pressure. If you already have high blood pressure, especially if it’s not controlled, this may be a concern. Decongestants also can interfere with the effectiveness of certain blood pressure medications. If you’re on blood pressure medication, check with one of our pharmacists before taking a nasal decongestant.
Pregnancy category C drug. It is not known whether phenylephrine will harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant while using this medication. Phenylephrine can pass into breast milk and may harm a nursing baby. Do not use phenylephrine without telling your doctor if you are breast-feeding a baby.
Avoid taking Tylenol Sinus Extra Strength Nighttime caplets if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Ask one of our pharmacists before using any other cough or cold medicine. Phenylephrine or other decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains phenylephrine or a decongestant.
Get emergency medical help if you have any of these signs of an allergic reaction to Tylenol Sinus Extra Strength Nighttime caplets: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using and call your doctor at once if you have a serious side effect to phenylephrine such as:
• fast, pounding, or uneven heartbeat, severe dizziness or anxiety;
• easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or
• dangerously high blood pressure (severe headache, blurred vision, ringing in your ears, anxiety, confusion, chest pain, trouble breathing, uneven heart rate, seizure).
Less serious phenylephrine side effects may include:
• loss of appetite;
• warmth, tingling, or redness under your skin;
• feeling restless or excited (especially in children);
• sleep problems (insomnia); or
• skin rash or itching.